# SDR SIMA991522

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275BC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee
- Part number: S5367800820002
- Condition: Corroded
- Location: Frame 39-40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND THE LEFT AFT ZEE MEMBER BETWEEN FRAME 39 AND 40 CORRODED.  REMOVED AND REPLACED THE ZEE MEMBER IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
